# SDR SWIA201025247

- Difficulty date: October 17, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 21,121 hours, 18,164 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 HAS A CRACK AT UPPER ANGLE OF BULKHEAD SUPPORT BEAM.  (C-CHECK)  REPAIRED PER REO.
